# SDR HNAA2022042500173

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 48,470 hours, 45,793 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  635     21-31  2592311  21APR22  MDT  CLOSE
      CLIMBING THROUGH FL 230 CABIN ATTITUDE SLOWLY INCREASED UP TO 10,000 (RED INDICATION) IN AUTO MODE. ( C/W AMM TASK 21-31-03-040-801-A SUB TASK 040-002)

FACT  23APR22  03:24  PHL
            TROUBLESHOT IAW FIM 21-31-00-810-809A. R&R DIGITAL CONTROLLER IAW AMM REF 21-31-01 OPS CHECK GOOD OK FORSERVICE AT THIS TIME CLEAR MEL 21-12-3
